# SDR WAI2008F00000

- Difficulty date: December 13, 2007
- Submitted: January 15, 2008
- Operation: Air carrier
- Aircraft: N900LG
- Make and model: Cndair CL600*
- Aircraft serial: 1036
- Aircraft time: 6,802 hours, 4,103 cycles
- Engine: Lyc ALF502*
- System (JASC): 5610 · Flight Compartment Windows
- Part: Windshield
- Part number: 603303025
- Part serial: 8061
- Condition: Cracked
- Location: Cockpit
- Part time: 1,233 hours, 808 cycles
- Stage of operation: CR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: B

## Discrepancy

ON 28 NOV, 2007 AT 2100, ENROUTE AT FL 330, THE CAPTAIN NOTICED A CRACK IN THE EXTERIOR PANEL OF THE LT FWD WINDSHIELD.  THE APPROPRIATE CHECKLIST WAS COMPLETED AND A SPEED REDUCTION AND DECENT REQUESTED.  WHILE DESCENDING A LOUD (POP) AND SUBSEQUENT WHISTLING WAS HEARD.  A FURTHER SPEED REDUCTION AND DESCENT WAS INITIATED. UPON LANDING, IT WAS DISCOVERED THAT A PORTION OF THE OUTER WINDSHIELD HAD SEPARATED THE AIRCRAFT.  IT IS UNKNOWN WHEN THE FIRST CRACK HAD OCCURRED.  (K)
